# SDR WX0A2020011373456

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N223NV
- Make and model: Airbus A320-214
- Aircraft serial: 1540
- Aircraft time: 45,421 hours, 29,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS ESCAPE PATH LIGHTING ON FLOOR MID A/C EXITS CAME OFF.  RE-SECURED ESCAPE STRIP LIGHTING ON MID FLOOR A/C EXITS IAW AMM 25-60-00.
